# SDR DALA14034233710

- Difficulty date: June 4, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 47,122 hours, 19,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE AT FUSELAGE SKIN BETWEEN BS 500-500B+5, S24-26L.  MAINTENANCE REPAIRED IAW ERA 515879.
